Please use this identifier to cite or link to this item: http://dspace.mediu.edu.my:8181/xmlui/handle/123456789/2396
Title: On the Markovian limit in a kinetic theory for dissipative systems
Issue Date: 30-May-2013
Publisher: Sociedade Brasileira de Física
Description: We reconsider a nonlinear quantum kinetic theory which is built within the context of a nonequilibrium statistical ensemble formalism. This is the Nonequilibrium Statistical Operator Method based on a variational principle, namely, the Maximization of the Informational-Statistical Entropy, and referred to as MaxEnt-NESOM. It may be considered as encompassed within the framework of E. T. Jaynes' Predictive Statistical Mechanics. These theory has an ample domain of application covering a large class of experimental conditions. We consider a particular <FONT FACE="Symbol">¾</font> and quite important <FONT FACE="Symbol">¾</font> limiting case, consisting in the Markovian approximation. For illustration we applied it to the study of a spin system in interaction with the lattice. The presentation is an extended and detailed version of a Brief Report published in Phys. Rev. E 57, 3637-3640 (1998).
URI: http://koha.mediu.edu.my:8181/jspui/handle/123456789/2396
Other Identifiers: http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0103-97331998000300002
http://www.doaj.org/doaj?func=openurl&genre=article&issn=01039733&date=1998&volume=28&issue=3&spage=169
Appears in Collections:Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.